# SDR SWIA201437899

- Difficulty date: May 25, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 28,125 hours, 23,010 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CONNECTOR BROKEN ON SIDEWALL PANEL 261BLW.  C-CHECK, REPLACED CONNECTOR IAW EA.
